# SDR USAA920081869

- Difficulty date: October 12, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20053004/003 STRINGER CLIP CRACKED AT BS 663, 10R.  REPLACED STRINGER CLIP AT BS663, 10R IAW SRM 51-10-02.
